The Exact Order of Approximation for Bivariate Complex Bernstein-Schurer Polynomials


İSPİR N. , GÜNGÖR Ş. Y.

EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS, vol.9, no.3, pp.322-332, 2016 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 3
  • Publication Date: 2016
  • Title of Journal : EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS
  • Page Numbers: pp.322-332

Abstract

In this paper we study the approximation properties of the tensor product kind bivariate complex Bernstein-Schurer polynomials. We obtain the order of simultaneous approximation and Voronovskaja-type results with quantitative estimate for bivariate complex Bernstein-Schurer polynomials attached to analytic functions on compact polydisks.